Hi guys, so I'm 18 and I have been on the same birth control for just about four years now, usually I always get my period on the wednesday during the week of placebo pills. I have had a steady boyfriend for 3 of the 4 years while on the pill, and I take it in relatively the same time window every night (between 10:30pm and 1am). My boyfriend and I don't use condoms anymore since we've been together so long, and we have never had a problem before. Thing is, it's Wednesday night. No period. No pre-period signs that I'm getting it, either. I suppose I've been a bit more stressed than usual these past few weeks, as I'm leaving for my freshman year of college in 4 days and I haven't been getting much sleep. So I suppose it would be natural for my period to come late....but should I be worried? Thanks.
Posts: 1 | From: USA | Registered: Aug 2010
| IP: Logged |
If you've been taking the pill as directed, there's no reason to suspect pregnancy. Stress, however, CAN have an effect on withdrawal bleeds, so that's a possibility.
Either way, missing a withrawal bleed can happen on occasion, even for no reason at all, and isn't generally something that's a cause for concern. If you are still worried, though, you can go ahead and take a pregnancy test.
-------------------- Johanna Scarleteen Volunteer
"The question is not who will let me, but who is going to stop me." -Ayn Rand Posts: 9192 | From: Cologne, Germany | Registered: Sep 2005
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.